MathSciNet Relay Station
MathSciNet bibliographic data
MR915145 60J27 (90A10)
Joyce, Paul; Tavaré, Simon Cycles, permutations and the structure of the Yule process with immigration. Stochastic Process. Appl. 25 (1987), no. 2, 309–314.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement